# SDR HALA2023042100091

- Difficulty date: April 20, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 36,197 hours, 5,636 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - ON TAKEOFF ROLL AT APPROX 50 KTS FO SAW AIR SPD TAPE RED. STOPPED A/C ON RWY. RETURNED TO NORMAL. CMS SHOWED ADIRU 1 FAULT. PERFORMED TASK AND 3411-7002-HA2 AIRSPEED DISCREPANCY INCIDENTS. REMOVED AND REPLACED ADIRU#1 PER 34-12-34. REMOVED AND REPLACED #1 PITOT PROBE PER 34-11-15. PERFORMED TASK 34-11-00. LOW RANGE LEAK CHECK OF PRINCIPLE PNEUMATIC CIRCUITS AND FUNCTIONAL TEST OF THE ALTITUDE AND AIRSPEED DATA. TASK 34-13-00. ALL TESTS PASSED. NO FAULTS NOTED. OK FOR SERVICE.
